Schedule

Agenda

Don't Miss any Session Throughout All 3 Days

Last Update.

Friday, 28th December

Congress Opening Ceremony + "IEEE Sanniya" Day


09.00 AM - 10.40 PM
(Duration: 1.40 HR)
Track: Registration

Arrival of Delegates & Registration

Registrations of the delegates will take place and delegates will be assigned to groups and hostel rooms, with breakfast ,lunch and dinner Tokens.

10.40 AM to 11.30 AM
(Duration: 0.50 HR)
Track: Registration

Ice Breaking & Networking

This is a outbound gaming event conducted by Phunishment Team.

11.30 AM to 12.30 PM
(Duration: 1.00 HR)
Track: Registration

Lunch

Once they are registered all the delegates will be sent to the dining area to take lunch. Afterwards they wil be directed to the accomodated halls

12.30 PM to 12.40 PM
(Duration: 0.10 HR)
Track: Ayubowan IEEE (Welcome to IEEE)

Commencement of the Opening Ceremony & Welcome Speech

The opening ceremony will commence with a video of the congress. Lightning Oil Lamp. Also this session will provide an idea about the congress to delegates + Welcoming the Guest.

12.40 PM - 12.50 PM
(Duration: 00.10 HR)
Track: Ayubowan IEEE (Welcome to IEEE)

Prof. Ashok Polpitiya

Speech From SLTC Vice President for Academic Affairs

This session will provide an idea about the congress to delegates + Welcoming the Guest.

12.50 PM to 01.30 PM
(Duration: 0.40 HR)
Track: Ayubowan IEEE (Welcome to IEEE)

Dr. Tomy Sebastian

Keynote Speech: Advances in Automotive Electrification

This is 40 Minutes Key Note About IEEE Journey.

01.30 PM - 01.50 PM
(Duration: 00.20 HR)

Plenary Session 01

No Description Available

01.50 PM - 02.10 PM
(Duration: 00.20 HR)

Penalty Team

Introduction To Congress Rules & Games

This Session will explain the congress rules for teams and about the mobile app, games and penalty if breached, etc (A new addition - The Congress Dance is introduced in this session)(Congress Dance - In each plenary session, new moves to the dance will be added. At the end of the conference, a meaningful and beautiful dance is created).

2.10 PM - 2.30 PM
(Duration: 00.20 HR)
Track: Ignite Talks

Ms. Kavindya Thennakoon

Creative Confidence

Igniter Talks (A technical Keynote with Trending Topics).

02.30 PM - 02.50 PM
(Duration: 00.20 HR)
Track: Ignite Talks

Prof. Yousef Ibrahim

Putting Technology in Service of Primary Industry: An Australian Example

Igniter Talks (A technical Keynote with Trending Topics).

02.50 PM - 03.10 PM
(Duration: 00.20 HR)
Track: Ignite Talks

Mr. Sampath Thrimawithana

Next Strategy Paradigm

Igniter Talks (A technical Keynote with Trending Topics).

03.10 PM - 04.00 PM
(Duration: 00.50 HR)

Group Activity + Tea Time

You will have to get to know each other more while having your tea.

04.00 PM - 05.00 PM
(Duration: 01.00 HR)

Mr. Subodha Charlse & Mr. Pasan Pethiyagoda

IEEE for Dummies

Introducing IEEE & Membership Benefits To Delegates , IEEE Student Chapters (Research Areas)

05.00 PM - 05.30 PM
(Duration: 00.30 HR)

Ms. Silmija Ferizović Topoljak & Mr. Harun Ferizovića

Taking your university project to the commercial level

They will explain how should you manage and take them into the market at your university life

05.30 PM - 06.00 PM
(Duration: 00.30 HR)

Evening Plenary Session 02

No Description Available

06.00 PM - 07.00 PM
(Duration: 01.00 HR)

Preparation for IEEE Sanniya

Since we are going to change the Theme of the Handawa 1 hour might be enough for preparation.

07.00 PM - 07.30 PM
(Duration: 00.30 HR)

Dinner

You can enjoy the dinner with your friends around the country.

07.30 PM - 10.50 PM
(Duration: 03.20 HR)

"IEEE Sanniya" Colors Night

Event Agenda will change according to the event suggestions.

10.50 PM - 11.00 PM
(Duration: 00.10 HR)

Snack Time

Enjoy your time and close the day.

11.00 PM

End of the Day 1

You can sleep well & get ready for day two.

Saturday, 29th December

Outbound Session + Awards Night + Gala Dinner Day


07.00 AM - 08.00 AM
(Duration: 01.00 HR)

Breakfast

Morning Breakfast will be provided.

08.00 AM - 08.30 AM
(Duration: 00.30 HR)

Morning Plenary Session 03

The Congress Dance + Introduction to sessions.

08.30 AM - 09.00 AM
(Duration: 00.30 HR)

Dr.Tomy Sebastian

Introduction to IEEE Industry Applications Society

Intodructory session will be delivered.

09.00 AM - 09.20 AM
(Duration: 00.20 HR)

Mr. Zulfer Jiffry

Sucess Story of a Sri Lankan Entrepreneur

PickMe Founder will do a 20mins session about their success story

09.20 AM - 09.40 AM
(Duration: 00.20 HR)

Mr. Mithila Somasiri

Platform & Technology of Pickme

PickMe CTO will speak about their platform and technology.

09.40 AM - 10.00 AM
(Duration: 00.20 HR)

Morning Tea

You can enjoy your tea with friends.

10.00 AM - 12.00 PM
(Duration: 02.00 HR)

Outbound Activities

This is a gaming session for delegates.

12.00 PM - 01.00 PM
(Duration: 01.00 HR)

Lunch

The lunch will be opened for all.

01.00 PM - 02.00 PM
(Duration: 01.00 HR)

Mr. Rohan Jayaweera, Mr.Channa De Silva & Mr. Sajeewa Suraweera

Panel Discussion

Will disscuss about What does the industry expect from a fresh graduate

02.00 PM - 02.30 PM
(Duration: 00.30 HR)

Group Photo

The group photos of the congress will be taken in this period.

02.30 PM - 03.00 PM
(Duration: 00.30 HR)

Evening Plenary Session 4

Plennary sessions and funny punishments will be given.

03.00 PM - 03.30 PM
(Duration: 00.30 HR)
Track: Let's Talk

Mr. Suranjith Godagama

Speech 1 by IEEE Young Professionals

Discussion will be delivered by a Sri Lankan IEEE Young Professional.

03.30 PM - 04.00 PM
(Duration: 00.30 HR)
Track: Let's Talk

Dr. Narendra De Silva

Speech 2 by IEEE Young Professionals

Discussion will be delivered by a Sri Lankan IEEE Young Professional.

04.00 PM - 04.30 PM
(Duration: 00.30 HR)
Track: Let's Talk

Mr. Zameen N Saleem

Speech 3 by IEEE Young Professionals

Discussion will be delivered by a Sri Lankan IEEE Young Professional.

04.30 PM - 05.00 PM
(Duration: 00.30 HR)

Evening Tea

Enjoy your tea with friends of IEEE.

05.00 PM - 06.00 PM
(Duration: 01.00 HR)

Preparation Time for IEEE Awards Night

This time will be provided for delegates to get ready for the awards ceremony. Delegates are encouraged to dress in formal /party wear to the ceremony.

06.00 PM - 06.30 PM
(Duration: 00.30 HR)
Track: IEEE Awards Night

Arrival of the Guests

Welcoming the guests and commencing the awards ceremony.

06.30 PM - 06.40 PM
(Duration: 00.10 HR)
Track: IEEE Awards Night

Commencing the Awards Ceremony

Welcoming the guests and commencing the awards ceremony.

06.40 PM - 06.50 PM
(Duration: 00.10 HR)
Track: IEEE Awards Night

Lighting the Oil Lamp

Oil lamp will be lighted by guests.

06.50 PM - 06.55 PM
(Duration: 00.05 HR)
Track: IEEE Awards Night

Mr. Lakshitha Gunasekara

Welcome Speech by Congress Co-chair

Everyone will be welcomed to the Awards Night.

06.55 PM - 07.15 PM
(Duration: 00.15 HR)
Track: IEEE Awards Night

Mr. Pasan Pethiyagode

Speech about IEEE Sri Lanka Section

Will discuss about the highlights of IEEE Sri Lanka Section.

07.15 PM - 07.25 PM
(Duration: 00.10 HR)
Track: IEEE Awards Night

Cultural Item 1

A cultural performance will be displayed.

07.25 PM - 07.40 PM
(Duration: 00.15 HR)
Track: IEEE Awards Night

Awards

Awards will be given.

07.40 PM - 08.10 PM
(Duration: 00.30 HR)
Track: IEEE Awards Night

Mr. Chevaan Daniel

Keynote Speech

Description not Available.

08.10 PM - 08.25 PM
(Duration: 00.15 HR)
Track: IEEE Awards Night

Awards

Awards will be given.

08.25 PM - 08.35 PM
(Duration: 00.10 HR)
Track: IEEE Awards Night

Cultural Item 2

A cultural performance will be displayed.

08.35 PM - 08.50 PM
(Duration: 00.15 HR)
Track: IEEE Awards Night

Awards

Awarding will be continued.

08.50 PM - 09.00 PM
(Duration: 00.10 HR)
Track: IEEE Awards Night

Vote of Thanks

Vote of Thanks by Congress Congress Co-Chair and End Of The Awards Ceremony.

09.00 PM - 10.00 PM
(Duration: 02.00 HR)

Gala Dinner

Different dinner experience.

10.00 PM - 11.00 PM
(Duration: 01.00 HR)

Party Time

Sing & Dance with DJ Music.

10.50 PM - 11.00 PM
(Duration: 00.10 HR)

Snack Time

Sing & Dance with DJ Music.

11.00 PM

End of the Day 2

You can sleep well & get ready for day three.

Sunday, 30th December

HAI IEEE + Closing Ceremony Day


07.00 AM - 08.00 AM
(Duration: 01.00 HR)

Breakfast

Enjoy your morning meal and do more stuff.

08.00 AM - 08.30 AM
(Duration: 00.30 HR)

Morning Plenary Session 05

The Congress Dance + The daily schedule will be continued.

08.30 AM - 09.00 AM
(Duration: 00.30 HR)
Track: Explore IEEE

Prof. J.P. Karunadasa

Introducing IEEE Power Electronics Society (PELS)

You will have a great explaination on IEEE Power Electronics Society.

09.00 AM - 09.30 AM
(Duration: 00.30 HR)
Track: Explore IEEE

Prof. Yousef Ibrahim

Introducing IEEE Industrial Electronics Society (IES)

You will have a great explaination on IEEE "Introducing IEEE Industrial Electronics Society.

09.30 AM - 10.00 AM
(Duration: 00.30 HR)
Track: Explore IEEE

Morning Tea

Enjoy your morning tea with snacks.


Mr. Prasanth Mohan

Student Track

Introducing IEEE MadC and Xtreme.


10.00 AM - 11.30 PM
(Duration: 01.30 HR)
Track: Explore IEEE

Mr. Kavinga Yapa Abeywardana

YP Track

Speech on "Essentials of cyber security" & Introduction to YP activities.



Ms. Raehana Raban,Ms. Madurika Samarasekera, Ms. Sarani Wijerathne & Ms. Sachinthana Pathirana

WIE Track

WIE AGM (Time: 10.00 AM - 10.30 AM)

Panel Discussion: We Ignite Excellence (Time: 10.30 AM - 11.30 AM)

11.30 AM - 12.30 PM
(Duration: 01.00 HR)

Lunch

Enjoy your lunch freely.

12.30 PM - 01.10 PM
(Duration: 00.40 HR)
Track: Humanitarian Track

Mr. Mohamad Sulaiman Rameez

Keynote: Humanitarian Issues

Will discuss about Humanitarian Issues through IEEE

01.10 PM - 01.40 PM
(Duration: 00.30 HR)

Group Activity

Have another time to be networked.

01.40 PM - 02.20 PM
(Duration: 00.40 HR)
Track: Technology for Us & Our Economy

Mr. Eranda Ginige

Sri Lanka - Flashback after Independence.

Will be a very useful talk to this.

02.20 PM - 03.00 PM
(Duration: 00.40 HR)
Track: Technology for Us & Our Economy

Mr. Tilak Dissanayake

Product Design Engineering for the Development of Sri Lanka

Will be discussed on "Technology for Sri Lanka".

03.00 PM - 03.30 PM
(Duration: 00.30 HR)
Track: Closing Ceremony

Evening Plenary Session 06

Taking Feedbacks from the delegates about the Congress.

03.30 PM - 04.00 PM
(Duration: 00.30 HR)
Track: Closing Ceremony

Prize Giving

For the winners of Outbound session and other competitions.

04.00 PM - 04.10 PM
(Duration: 00.30 HR)
Track: Closing Ceremony

Farewell Dance

Dancing activity - to remark the end of the event (Goodbye).

04.10 PM - 04.20 PM
(Duration: 00.10 HR)
Track: Closing Ceremony

Vote of Thanks

Vote Of Thanks from Congress Secretary and Farewell.

04.20 PM - 04.40 PM
(Duration: 00.20 HR)
Track: Closing Ceremony

Evening Tea Break

Evening Tea will be provided to all.

04.40 PM
Track: Closing Ceremony

End of the Congress 2018

The IEEE Congress 2018 will be closed officially.